# SDR 06FDEA1933

- Difficulty date: May 16, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 45,688 hours, 7,125 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Part number: ARC2126502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP, INBOARD FLAP HINGE, AFT FITTING FORWARD HOLE   FOUND CORRODED.  RIGHT WING, OUTBOARD FLAP INBOARD FLAP HINGE AFT FITTING   FORWARD HOLE CORROSION REPAIRED AS PER FEDEX EA NR 1-5750-97760, TITLE, WINGS OUTBOARD TRAILING EDGE FLAP.  RIGHT INBOARD SUPPORT STRUT, CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
